Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Kazarian Maksim Eduardovich
(full list of publications)
| by years | scientific publications | by types |



   2017
1. P. Zograf, M. Kazarian, “Rationality in map and hypermap enumeration by genus”, Algebra i Analiz, 29:3 (2017), 23–33  mathnet  elib

   2015
2. P. Dunin-Barkowski, M. Kazarian, N. Orantin, S. Shadrin, L. Spitz, “Polynomiality of Hurwitz numbers, Bouchard–Mariño conjecture, and a new proof of the ELSV formula”, Adv. Math., 279 (2015), 67–103  mathnet (cited: 2)  crossref  mathscinet (cited: 7)  zmath  zmath  isi (cited: 4)  elib (cited: 3)  scopus (cited: 4)
3. M. È. Kazarian, S. K. Lando, “Combinatorial solutions to integrable hierarchies”, Russian Math. Surveys, 70:3 (2015), 453–482  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
4. Maxim Kazarian, Peter Zograf, “Virasoro constraints and topological recursion for Grothendieck's dessin counting”, Lett. Math. Phys., 105:8 (2015), 1057–1084  mathnet  crossref  mathscinet (cited: 12)  isi (cited: 8)  elib (cited: 4)  scopus

   2012
5. M. E. Kazarian, S. K. Lando, “Topological relations on Witten–Kontsevich and Hodge potentials”, Mosc. Math. J., 12:2 (2012), 397–411  mathnet  mathscinet  zmath  isi  elib  scopus

   2009
6. M. Kazarian, “KP hierarchy for Hodge integrals”, Adv. Math., 221:1 (2009), 1–21 , arXiv: 0809.3263  crossref  mathscinet (cited: 30)  zmath  adsnasa  isi (cited: 34)  elib (cited: 26)  scopus (cited: 31)

   2007
7. M. E. Kazarian, S. K. Lando, “An algebro-geometric proof of Witten's conjecture”, J. Amer. Math. Soc., 20:4 (2007), 1079–1089  crossref  mathscinet (cited: 41)  zmath  isi (cited: 50)  elib (cited: 34)  scopus (cited: 39)
8. B. Shapiro, M. Kazarian, “A Giambelli-type formula for subbundles of the tangent bundle”, Pacific J. Math., 230:1 (2007), 233–255  crossref  mathscinet  zmath  isi  elib  scopus
9. M. E. Kazarian, S. K. Lando, “Thom Polynomials for Maps of Curves with Isolated Singularities”, Proc. Steklov Inst. Math., 258 (2007), 87–99  mathnet  crossref  mathscinet  zmath  elib  elib  scopus

   2006
10. M. Kazarian, “Thom polynomials”, Singularity theory and its applications, Adv. Stud. Pure Math., 43, Math. Soc. Japan, Tokyo, 2006, 85–135  mathscinet (cited: 7)  zmath
11. M. E. Kazarian, Introduction to cohomology theory, Lekts. Kursy NOC, 3, Steklov Math. Inst., RAS, Moscow, 2006 , 106 pp.  mathnet  mathnet  crossref  crossref  zmath  elib

   2004
12. M. E. Kazarian, S. K. Lando, “Towards an intersection theory on Hurwitz spaces”, Izv. Math., 68:5 (2004), 935–964  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 6)  elib (cited: 3)  scopus (cited: 3)

   2003
13. M. Kazarian, “Thom polynomials for Lagrange, Legendre, and critical point function singularities”, Proc. London Math. Soc. (3), 86:3 (2003), 707–734  crossref  mathscinet (cited: 8)  zmath  isi (cited: 9)  elib (cited: 9)  scopus (cited: 9)
14. M. E. Kazarian, “Multisingularities, cobordisms, and enumerative geometry”, Russian Math. Surveys, 58:4 (2003), 665–724  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 17)  elib (cited: 16)  scopus (cited: 15)

   2001
15. M. Kazarian, “Classifying spaces of singularities and Thom polynomials”, New developments in singularity theory (Cambridge, 2000), NATO Sci. Ser. II Math. Phys. Chem., 21, Kluwer Acad. Publ., Dordrecht, 2001, 117–134  mathscinet (cited: 13)  zmath

   1998
16. M. È. Kazarian, “The Chern–Euler number of circle bundle via singularity theory”, Math. Scand., 82:2 (1998), 207–236  mathscinet (cited: 5)  zmath  isi (cited: 3)  elib (cited: 3)  scopus (cited: 4)
17. L. Habsieger, M. Kazarian, S.Lando, “On the second number of Plutarch”, Amer. Math. Monthly, 105:5 (1998), 446  crossref  mathscinet (cited: 5)  zmath  isi (cited: 11)
18. M. E. Kazarian, “First Order Invariants of Strangeness Type for Plane Curves”, Proc. Steklov Inst. Math., 221 (1998), 202–213  mathnet  mathscinet  zmath

   1997
19. M. È. Kazaryan, “Topological invariants of fiber singularities”, Topics in singularity theory, Amer. Math. Soc. Transl. Ser. 2, 180, Amer. Math. Soc., Providence, RI, 1997, 141–146  mathscinet  zmath
20. M. È. Kazarian, “The Chern–Euler number of circle bundle via singularity theory”, Workshop on Real and Complex Singularities (São Carlos, 1996), Mat. Contemp., 12, 1997, 131–165  mathscinet  zmath
21. M. Kazarian, R. Montgomery, B. Shapiro, “Characteristic classes for the degenerations of two-plane fields in four dimensions”, Pacific J. Math., 179:2 (1997), 355–370  crossref  mathscinet (cited: 8)  zmath  isi (cited: 5)  elib (cited: 6)  scopus (cited: 7)
22. M. É. Kazarian, “Characteristic classes of singularity theory”, The Arnold–Gelfand mathematical seminars, Birkhäuser Boston, Boston, MA, 1997, 325–340  crossref  mathscinet (cited: 24)  zmath
23. M. E. Kazarian, “Relative Morse Theory of One-Dimensional Bundles and Cyclic Homology”, Funct. Anal. Appl., 31:1 (1997), 16–24  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 2)

   1996
24. M. È. Kazarian, “Umbilical characteristic number of Lagrangian mappings of 3-dimensional pseudo-optical manifolds”, Singularities and differential equations (Warsaw, 1993), Banach Center Publ., 33, Polish Acad. Sci., Warsaw, 1996, 161–170  mathscinet  zmath
25. M. E. Kazarian, “Umbilical characteristic number of Lagrangian mappings of a 3-dimensional pseudo-optical manifold”, Topology, 3, J. Math. Sci., 82:5 (1996), 3672–3679  crossref  mathscinet  zmath  scopus
26. M. Kazarian, “Nonlinear version of Arnold's theorem on flattening points”, C. R. Acad. Sci. Paris Sér. I Math., 323:1 (1996), 63–68  mathscinet (cited: 5)  zmath

   1995
27. M. E. Kazarian, “Characteristic classes of Lagrangian and Legendre singularities”, Russian Math. Surveys, 50:4 (1995), 701–726  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)
28. M. E. Kazarian, “Hidden singularities and the Vasil'ev homology complex of singularity classes”, Sb. Math., 186:12 (1995), 1811–1820  mathnet  crossref  mathscinet  zmath  isi (cited: 6)

   1993
29. M. Kazarian, “Caustics $D_k$ at points of interface between two media”, Symplectic geometry, London Math. Soc. Lecture Note Ser., 192, Cambridge Univ. Press, Cambridge, 1993, 115–125  mathscinet (cited: 1)  zmath  isi

   1991
30. M. E. Kazarian, “Flattenings of projective curves, singularities of Schubert stratifications of Grassmannians and flag varieties, and bifurcations of Weierstrass points of algebraic curves”, Russian Math. Surveys, 46:5 (1991), 91–136  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 8)

   1990
31. M. E. Kazarian, “Bifurcation of flattenings and Schubert cells”, Theory of singularities and its applications, Adv. Soviet Math., 1, Amer. Math. Soc., Providence, RI, 1990, 145–156  mathscinet (cited: 2)

   1988
32. M. E. Kazaryan, “Osobennosti granitsy fundamentalnykh sistem, uploscheniya proektivnykh krivykh i kletki Shuberta”, Itogi nauki i tekhn. Ser. Sovrem. probl. mat. Nov. dostizh., 33, VINITI, M., 1988, 215–234  mathnet (cited: 4)  mathscinet (cited: 6)  zmath; M. E. Kazarian, “Boundary singularities of fundamental systems, flattenings of projective curves and Schubert cells”, J. Soviet Math., 52:4 (1990), 3338–3349  crossref  mathscinet  zmath  scopus (cited: 5)
Home page

© Steklov Mathematical Institute of RAS, 2004–2017